# SDR ASAA2019030728517

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 21,436 hours, 7,053 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FD FLAG DISPLAYED. GROUNDED - YES. DFCS SHOWS NO B CHANNEL. FOUND AFCS SYS B FCC DC C/B ON P6-3 OUT. ACCOMPLISHED C/B RESET REF AMM 20-60-01. OPS CHECK NORMAL REF AMM 22-11-33/401. BITE TEST GROUP 35. GROUND VERIFICATION TEST GOOD.
